IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1859 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

LETTER

Tachycardia during cisapride treatment

Usha Rani P, Naidu MUR, Ramesh Kumar T, Shobha U, Ajit Kumar JC

Year : 1994| Volume: 26| Issue : 3 | Page no: 233-234

   This article has been cited by
 
1 Application of the bradford hill criteria to assess the causality of cisapride-induced arrhythmia: A model for assessing causal association in pharmacovigilance
Perrio, M., Voss, S., Shakir, S.A.W.
Drug Safety. 2007; 30(4): 333-346
[Pubmed]  [Google Scholar]
2 Evaluation of Q-T interval in healthy adult males
Roy, P., Naidu, M.U.R., Raju, Y.S.N., Kumar, T.R., Rani, P.U., Kiran, P.U., Ramana, G.V.
Indian Journal of Pharmacology. 2006; 38(2): 135-136
[Pubmed]  [Google Scholar]
3 Use of cisapride in pediatrics: Consensus and recommendations of the S.I.G.E.P. | [Uso della cisapride in pediatria: Consenso e raccomandazioni della S.I.G.E.P.]
Ravelli, A.M., Amaducci, A., Campanozzi, A., Cinquetti, M., Fonte, S., Salvia, G., Staiano, A.
Rivista Italiana di Pediatria. 2001; 27(1): 8-25
[Pubmed]  [Google Scholar]
4 Clinical pharmacology
Kshirsagar, N.A.
Indian Journal of Pharmacology. 2000; 32(4): S43-S53
[Pubmed]  [Google Scholar]
5 The role of cisapride in the treatment of pediatric gastroesophageal reflux
Vandenplas, Y., Belli, D.C., Benatar, A., Cadranel, S., Cucchiara, S., Dupont, C., Gottrand, F., Staiano, A.-M.
Journal of Pediatric Gastroenterology and Nutrition. 1999; 28(5): 518-528
[Pubmed]  [Google Scholar]
6 From association to alert - A revised approach to international signal analysis
Lindquist, M., Edwards, I.R., Bate, A., Fucik, H., Nunes, A.M., Stahl, M.
Pharmacoepidemiology and Drug Safety. 1999; 8 (Suppl 1): S15-S25
[Pubmed]  [Google Scholar]
7 Effects of cisapride on QTC interval in neonates
Bernardini, S., Semama, D.S., Huet, F., Sgro, C., Gouyon, J.B.
Archives of Disease in Childhood: Fetal and Neonatal Edition. 1997; 77(3): F241-F243
[Pubmed]  [Google Scholar]
8 Impact and credibility of the WHO adverse reaction signals
Fucik, H., Edwards, I.R.
Drug Information Journal. 1996; 30(2): 461-464
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow